# SDR DALA1110899857

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 237 Rbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 237, RBL 14 FLOOR SUPPORT CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS ORIGINAL MAT .050, REMOVED .049, REMAIN .001 RECEIVED MATERIAL FABRICATED NEW PART LOCATED DRILLED DEBURRED TREATED AND PRIMED AND INSTALLED NEW PARTS IAW DC9, ARM 51-30-2 & 51-30-5 & 53-13-2 FIG 4, SHT1&2, P106.
